MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION TRANSEND-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION TRANSEND-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter broke.A 130 direxion transend-14 system was selected for use.During procedure, it was noted that the outer tubing of the microcatheter broke into two places upon navigation.No patient complications reported.
 
Event or Problem Description
It was reported that the microcatheter broke.A 130 direxion transend-14 system was selected for use.During procedure, it was noted that the outer tubing of the microcatheter broke into two places upon navigation.No patient complications reported.It was further reported that the target lesion was in the urinary bladder.The inner tubing was intact allowing to remove the catheter from the patient and the procedure was completed with a different device.
 
Additional Manufacturer Narrative
E1.Initial reporter first name updated.E1.Initial reporter email updated.
 
Additional Manufacturer Narrative
E1.Initial reporter first name updated.E1.Initial reporter email updated.Device evaluated by manufacturer: the device was returned for analysis.The device had traces of blood on it.Inspection revealed outer shaft fracture located 9.8cm and 10cm from the strain relief, and inner shaft damage (twisted/flattened).Inspection of the rest of the device found no other damage or defects.
 
Event or Problem Description

Brand Name
DIREXION TRANSEND-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9610480
Report Number2134265-2020-00263
Device Sequence Number16274700
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public08714729839774
Combination Product (Y/N)N
Initial Reporter CountryAE
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2021
Device Model Number84590
Device Catalogue Number84590
Device Lot Number0024095358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer01/29/2020
02/26/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/19/2020
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1